Marysville, Washington
13.1K views 31 comments
Not resolved

My son turned me on to this stuff and I was very excited about it as I have been looking to lose weight and feel good.I spent 200 on products and becoming a distributor, however was absolutly not planning on spending that much money, but hey, who can put a price on health.

I went and spent another $50 on food that I could eat. Well, my first day of a cleansing I felt very sick to my stomache. I tried to eat something but felt worse after I ate food. I wound up throwing up.

That my friends was just the beginning of my day from ***. Next thing I knew, I was not able to breath and my face felt hot. I had a friend take me to the ER however she had to call an ambulance to pick me up as my breathing was getting worse. When the ambulance finally arrived, my blood pressure and oxygen levels had dropped dangerously low.

They had to put an IV and pump me with medication to stabalize me before they could transport me to the hospital. Long story short, Advocare cost me an ambulance ride (I have not even recieved the bill for this yet), a $100 ER copay and another $50 for medications because now I have to carry an epi pen. Bottom line, I had a severe allergic reaction to something in the products. I have NEVER been allergic to anything my whole life, I did nothing different that day, and I have had allergy tests for the basic stuff, such as food, chemical etc all negative.

Call it what you want, say what you want, but something in their product almost cost me my life. I am only saying this as I feel it is VERY important to research a product before you rush out and buy it. My son is still excited about this product and the upline he works with are really nice people. I feel it is my duty to warn all folks to research and see your doctor before taking ANY product that is not regulated by the FDA.

I feel the distributors should take the responsibilty to encourage anyone talking the product to see a doctor before starting any diet program. I do not blame the people who see advocare, I blame the company for not encouraging their dealers to give warnings before talking products. This should be true for any and all companies, not just Advocare. My next step is to contact this company and hopefully get some sort of reimbursement for all this.

Please don't tell me that it "had to be something else." I read the article on the person who had a stroke, believe me, the only thing different I did that day was take this product. Please Please Please!!

take percautions before taking any supplement.Thank yu for your time

Review about: Advocare.

Review #337210 is a subjective opinion of a user.

PRODUCT OR SERVICE Advocare Distributor
Reason of Review / Monetary Loss Not specified / Not specified
Preferred solution Not specified

Had an Experience with Advocare?

Write a review

Comments

Comment as anonymous or
Terms of Service
Post Comment
Cancel
Becky McAfee
Conway, Arkansas, United States #1329399

I have been trying to take the advocare supplements MNS E and spark.Started out severe nausea, then headache and light headed.

Stopped for 2 days and tried again today. Presently I'm nauseated, my face is flushed and hot, my heart rate is up and my whole body feels shaky. I'm done! Apparently I'm allergic.

Just took 50mg of Benadryl.People be careful.

Anonymous
#1079428

The spark and those green pills in the MNS white packets are thr culprits. When i stopped taking spark and the white packets I had no more issues with rashes or flushing, etc.

Anonymous
#1053646

I also was taking advocate o did the 10days cleansing then I went for the second round of meal replacements, and I also went to the hospital almost died , my body was deformed and much more happened to me I am sure it was this advocate which is not FDA approved..... Be warned

Anonymous
#985659

you shouldn't even expect them to reimburse you for your medical bills...you took the product at your own risk.

you CHOSE to take it and use it.

Anything you put in your mouth has a chance to give you an allergic reaction. how is it the company's fault that you had an allergic reaction to it?? and I would assume you are a grown adult and therefore you need to have common sense that you should consult a doctor when starting any type of diet/supplement regimen.

Why do you need the distributor to tell you that? have some common sense!!

If I ate a peanut and then developed an allergic reaction to it, would I sue Planters??? No, because I ate it at my own risk.

it was my decision.You shouldn't expect advocare to reimburse you.

Kj
Houston, Texas, United States #963096

I was at the park running and drinking the spark energy drink.After 30 mins of running i started getting real bad itching in mu whole body and told mu husband we need it to leve asap.

My eyes started getting swollen and hd really bad bumps in my whole body. He ruahed my to the ER and i just barely made it when i had to cut through the line because i was about to pass out. Everything turn black and i felt my life was over for a min because i couldnt see nothing and felt extremly weak. So they rush me into a room asap.

I never ever had any allergic rection in my life so it was pretty scary.

All i wana say is that i learn my lesson.If you want energy and loose weight do it the natural way by eting healthy.

Itchqueen
#886951

I had a reaction to Spark.SEVERE itching!!!

It took me a while to find the culprit.

I believe it is the niacin, but I also have an allergy to most fruits, so I'm not sure.However, my Advocare rep stands behind all her sales and will refund your money with no questions asked!

Anonymous
to Itchqueen #975487

A lot of energy supplement drinks and preworkouts cause itching. Its a common side effect.

vanessa
#872185

It was most likely the niacin in the spark, that you were sensitive to

Jack RN
Brunswick, Georgia, United States #847546

Your doing a body cleanse for God sakes!lol what do you expect it to do?

nothing?

its getting rid of all those toxins you been eating for years.Tough it out and stop complaining!

Kat
to Jack RN Austin, Texas, United States #927740

Having read her description of anaphylaxis, I'm guessing your nickname is only just that, a nickname. No one with a legitimate RN behind his name would say such things.

Yes, a normal cleanse can be a little inconveniencing and uncomfortable for some and I agree those people could just suck it up, but to tell a person who experienced anaphylaxis to continue using a substance that caused the histamine release is irresponsible at best.

You May Also Like